Solving Fully Fuzzy Linear Systems with Triangular and Pentagonal Fuzzy Numbers
DOI:
https://doi.org/10.23755/rm.v45i0.1033Keywords:
Fully fuzzy linear systems, Triangular fuzzy number, Pentagonal fuzzy number, fuzzy systemsAbstract
In this paper algorithms are proposed to solve fully fuzzy linear system (FFLS) using triangular fuzzy number and pentagonal fuzzy number by converting the system into block system of linear equations known as associated fuzzy system. The method is illustrated by numerical examples.
References
Abbasi SMM, Jalali A, A novel approach for solving fully fuzzy linear systems and their duality. J Intell Fuzzy Syst 37(2):2609–2619, 2019
AbdelhalimZiqan, Sabreen Ibrahim, Mohammad marabeh, Ammar Qaraiyah , Fully fuzzy linear systems with trapezoidal and hexagonal fuzzy numbers. Granular Computing volume 7, 2021, pages 229–238.
Abidin AS, Mashadi M, Sri G (2019) Algebraic modification of trapezoidal fuzzy numbers to complete fully fuzzy linear equations system using gauss-jacobi method. Int J Manag Fuzzy Syst, 2019, 5(2):40–46.
Allahviranloo T, Numerical methods for fuzzy system of linear equations. Appl Math Comput,2004, 155(2):493–502.
Araghi MAF, Zarei E, Dynamical control of computations using the iterative methods to solve fully fuzzy linear systems. Adv Fuzzy Logic Technology, 2017, 641:55–68.
Khalid Ak, Othman ZS, A preliminary study of numerical solutions for fully fuzzy linear system. Malaysian J Ind Technology, 2019, 3(1):20–26.
Karthik NJ, Chandrasekaran E, Solving fully fuzzy linear systems with trapezoidal fuzzy number matrices by partitioning. International Journal of Computer Applications,2019, 64(9).
Siahlooei E, Fazeli SAS, An application of interval arithmetic for solving fully fuzzy linear systems with trapezoidal fuzzy numbers. Adv Fuzzy System,2018, 2018:10
Sotoudeh-Anvari A, A critical review on theoretical drawbacks and mathematical incorrect assumptions in fuzzy or methods: Review from 2010 to 2020. Applied Soft Computing 93, 2020
Vahidi J, RezvaniS Arithmetic operations on trapezoidal fuzzy numbers. J Nonlinear Anal Appl 2013:1–8.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.